# SDR VNAA202407110030

- Difficulty date: June 20, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036531005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC: AFTER FRAME REMOVAL IN REF NRC 00130, CORROSION ON INTERCOSTAL STGR 27 BLW FS1031.00 AND FS1047.00.  CORROSION ON INTERCOSTAL STGR 27 BLW FS1031.00 AND FS1047.00 WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND EVALUATED, THEREFORE IT IS WHITIN OF LIMITS PER CRJ900 SRM 53-61-06-101-003-A02
